# SDR USAA920080410

- Difficulty date: January 10, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 66,311 hours, 41,173 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6547766
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C20 CHECK - CRACKED SKIN, BS 500D - BS 520, S12R.  REPAIRED SKIN, BS 500D - BS 520, S12R IAW USAIRWAYS EO 100228.
